# SDR CALA2013121393674

- Difficulty date: December 12, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N467UA
- Make and model: Airbus A320-232
- Aircraft serial: 1359
- Aircraft time: 43,004 hours, 18,557 cycles
- Engine: Iae V2527A5
- System (JASC): 2140 · Heating System
- Part: Regulator Valve
- Condition: Faulty
- Location: Cargo Heat
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO HEAT TEMP ONLY 58F WITH TEMP SEL ON FULL HOT.  NO ECAM MSGS OR AMBER IND.  REPLACED PRESS REG VLV & TRIM AIR VLV.
